Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 22, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Dec 14, 2015, 4:06 AM MST for 4 counties in New Mexico. It took effect at Dec 14, 2015, 12:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2015, 4:06 AM MST (11:06 UTC)
- In effect from
- Dec 14, 2015, 12:00 PM MST
- Expired
- Dec 14, 2015, 5:00 PM MST
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 141 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2384 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS74 KEPZ 141106 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 406 AM MST MON DEC 14 2015 ...WINDY THIS AFTERNOON AND THIS EVENING ACROSS SOUTHWESTERN NEW MEXICO... .AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER PATTERN WILL GENERATE INCREASING WEST TO SOUTHWEST WINDS ACROSS THE AREA WITH GUSTS FROM 40 TO 50 MPH EXPECTED. NMZ401>408-142300- /O.NEW.KEPZ.WI.Y.0022.151214T1900Z-151215T0400Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON 406 AM MST MON DEC 14 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. * TIMING...WINDS WILL GRADUALLY INCREASE THIS MORNING AND EARLY THIS AFTERNOON WITH PEAK WIND SPEEDS AROUND 3 PM TO 8 PM. WINDS WILL SLOWLY DIMINISH LATER THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BY 3 PM WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY HIGH PROFILE VEHICLES. WATCH FOR BLOWING SNOW TO REDUCE VISIBILITIES AFTER 4 PM OVER MOUNTAIN AREAS. THE WIND MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND VEGETATION AND MAY BLOW AROUND SMALLER LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
2 follow-up statements
030 WWUS74 KEPZ 142006 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 106 PM MST MON DEC 14 2015 ...CONTINUED WINDY THIS AFTERNOON ACROSS SOUTHWESTERN NEW MEXICO... .AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER PATTERN WILL GENERATE INCREASING WEST TO SOUTHWEST WINDS ACROSS THE AREA...WITH GUSTS FROM 40 TO 50 MPH EXPECTED. NMZ401>408-150000- /O.EXT.KEPZ.WI.Y.0022.000000T0000Z-151215T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON 106 PM MST MON DEC 14 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...WINDS WILL GRADUALLY INCREASE THIS MORNING AND EARLY THIS AFTERNOON WITH PEAK WIND SPEEDS AROUND 2 PM TO 4 PM. WINDS WILL SLOWLY DIMINISH LATE TODAY...INTO EARLY THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BY 3 PM WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY HIGH PROFILE VEHICLES. WATCH FOR BLOWING SNOW TO REDUCE VISIBILITIES AFTER 4 PM OVER MOUNTAIN AREAS. THE WIND MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND VEGETATION AND MAY BLOW AROUND SMALLER LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TRIPOLI
976 WWUS74 KEPZ 150005 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 505 PM MST MON DEC 14 2015 ...STRONG WINDS ALONG EAST SLOPES OF THE FRANKLIN AND SACREMENTO MOUNTAINS THROUGH THIS EVENING... .AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER PATTERN WILL CONTINUE TO GENERATE STRONG WEST TO SOUTHWEST WINDS EARLY THIS EVENING...SHIFTING NORTHWEST ACROSS THE AREA BEHIND A STRONG COLD FRONT THAT MOVES THROUGH. HIGHEST GUSTS FROM 40 TO 55 MPH ALONG EAST SLOPES OF THE FRANKLINS AND SACRAMENTO MOUNTAIN ... NMZ401>408-150115- /O.EXP.KEPZ.WI.Y.0022.000000T0000Z-151215T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON 505 PM MST MON DEC 14 2015 ...WIND ADVISORY HAS EXPIRED... WINDS IN THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 5 PM MST. $$ TXZ419-151200- /O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/ EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO 505 PM MST MON DEC 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST TUESDAY. * TIMING...NOW UNTIL 8 AM TUESDAY. WINDS WILL INCREASE THROUGH EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN. * WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND SMALLER LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ416-151200- /O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/ EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MAYHILL...SACRAMENTO...PINON 505 PM MST MON DEC 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST TUESDAY. * TIMING...NOW UNTIL 8 AM TUESDAY. WINDS WILL INCREASE THROUGH EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN. * WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND SMALLER LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:43 AM MST, 23 minutes earlier.
Area forecast discussion, Dec 14, 3:43 AM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
343 AM MST MON DEC 14 2015
.SYNOPSIS...
A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO LATE THIS AFTERNOON AND TONIGHT. THIS STORM
SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH RAIN AND SNOW
SHOWERS MOVING WEST TO EAST ACROSS THE REGION. TUESDAY THROUGH
FRIDAY MOSTLY SUNNY AND DRY WEATHER IS EXPECTED BUT TEMPERATURES
WILL BE COOL AND WELL BELOW NORMAL. SATURDAY AND SUNDAY WESTERLY
WINDS WILL PRODUCE WARMER CONDITIONS BUT THERE WILL BE CHANCES FOR
LOWLAND RAIN SHOWERS AND MOUNTAIN SNOWS SUNDAY AND MONDAY AS
ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION.
&&
.DISCUSSION...
DEEPENING UPPER TROUGH WAS ENTERING THE GREAT BASIN AND SOUTHERN
CALIFORNIA EARLY THIS MORNING WITH 140 KT UPPER JET STREAK IN ITS
WESTERN QUADRANT INDICATING FURTHER AMPLIFICATION TODAY.
ACCORDINGLY THE SYSTEM SHOULD FURTHER INTENSIFY TODAY WITH A
CLOSED LOW FORMING OVER UTAH AND AN ASSOCIATED VORTICITY AXIS
INITIALLY ROTATING INTO ARIZONA THIS AFTERNOON. CONCURRENTLY
SURFACE LEE CYCLONE SHOULD DEVELOP OVER EASTERN COLORADO. THIS
SCENARIO WILL STRENGTHEN LOW AND MID LEVEL PRESSURE GRADIENTS FROM
WEST TO EAST TODAY WITH 60 KT 700 MB WINDS ENTERING WESTERN ZONES
BY LATE AFTERNOON. THUS EXPECT WINDY CONDITIONS THIS AFTERNOON
MOST AREAS WITH WIND SPEEDS ATTAINING ADVISORY CRITERIA WESTERN
ZONES.
UPPER TROUGH AND A STRONG ASSOCIATED COLD FRONT WILL MOVE WEST TO
EAST ACROSS THE CWA LATE THIS AFTERNOON AND TONIGHT SUSTAINING
THE WINDY CONDITIONS ACROSS THE REGION. DUE TO THE MAINLY
CONTINENTAL WIND TRAJECTORIES LITTLE MOISTURE ADVECTION IS
EXPECTED. HOWEVER LIFTING ALONG THE FRONT WILL BE COLLOCATED WITH
AREA OF STRONG DIFFERENTIAL PVA AHEAD OF VORTICITY AXIS ALOFT.
THUS DEEP UPWARD VERTICAL MOTION IS EXPECTED WHICH IN TURN SHOULD
GENERATE ISOLATED TO SCATTERED AREAS OF PRECIPITATION AGAIN
SPREADING WEST TO EAST FROM LATE THIS AFTERNOON THROUGH THIS
EVENING. LOW LEVEL COLD ADVECTION BEHIND THE FRONT IN CONJUNCTION
WITH THE DYNAMIC COOLING ALOFT WILL CAUSE SNOW LEVELS TO FALL WITH
MOST PRECIPITATION BECOMING ALL SNOW BY EARLY TUESDAY MORNING. DUE
TO THE LACK OF MOISTURE EXPECT SNOW AMOUNTS WILL BE 3 INCHES OR
LESS WITH HEAVIEST AMOUNTS OVER THE HIGHER MOUNTAINS.
BY SUNRISE TUESDAY PRIMARY VORTICITY AXIS WILL BE EAST OF THE CWA
WITH COLD AIR ADVECTION AND SUBSIDENCE RESULTING IN COOL DRY
WEATHER TOMORROW AND TEMPERATURES AROUND 10 DEGREES BELOW NORMAL.
WITH SOUTHWEST PORTIONS OF PRIMARY TROUGH AXIS LAGGING TO THE
SOUTHWEST THE CIRCULATION PATTERN WILL BE FAVORABLE FOR CONTINUED
ADVECTION OF COOL DRY AIR. THUS EXPECT TEMPERATURES TO REMAIN
AROUND 10 DEGREES BELOW NORMAL WEDNESDAY THROUGH FRIDAY THOUGH
SKIES WILL BE MOSTLY SUNNY.
SATURDAY AND SUNDAY FLOW BECOMES WEST TO SOUTHWEST AHEAD OF NEXT
PACIFIC TROUGH AND THIS WILL INCREASE TEMPERATURES TO NEAR OR A
LITTLE ABOVE NORMAL FOR THE WEEKEND. HOWEVER BACKING FLOW AHEAD OF
THE TROUGH WILL ALSO TRANSPORT MODERATE AMOUNTS OF MOISTURE
NORTHWARD SO EXPECT A FEW LOWLAND RAIN SHOWERS AND HIGHER MOUNTAIN
SNOWS SUNDAY NIGHT AND MONDAY.
&&
.AVIATION...VALID 14/12Z-15/12Z.
VFR CONDITIONS ALL LOCATIONS THROUGH 20Z WITH AREAS OF CEILINGS
ABOVE 10,000 FEET AGL. AFTER 20Z AREAS OF MVFR CEILINGS AND
VISIBILITIES WILL SPREAD WEST TO EAST IN RAIN AND SNOW SHOWERS
WITH VERY ISOLATED AREAS OF IFR CONDITIONS. ALSO BECOMING WINDY
AFTER 19Z WITH SURFACE WINDS GUSTING FROM 40 TO 50 MPH.
&&
.FIRE WEATHER...
A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO LATE THIS AFTERNOON AND TONIGHT. THIS STORM
SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH RAIN AND SNOW
SHOWERS MOVING WEST TO EAST ACROSS THE REGION. SURFACE WINDS WILL
GUST AROUND 40 TO 50 MPH THIS AFTERNOON AND THIS EVENING. TUESDAY
THROUGH FRIDAY MOSTLY SUNNY AND DRY WEATHER IS EXPECTED BUT
TEMPERATURES WILL BE COOL AND WELL BELOW NORMAL. SATURDAY AND
SUNDAY WESTERLY WINDS WILL PRODUCE WARMER CONDITIONS BUT THERE
WILL BE CHANCES FOR LOWLAND RAIN SHOWERS AND MOUNTAIN SNOWS SUNDAY
NIGHT AND MONDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE
REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 64 38 49 25 / 0 20 0 0
SIERRA BLANCA 65 34 48 20 / 0 0 0 0
LAS CRUCES 61 31 46 18 / 0 20 0 0
ALAMOGORDO 59 30 44 19 / 0 20 0 0
CLOUDCROFT 44 15 25 9 / 0 30 0 0
TRUTH OR CONSEQUENCES 57 29 42 19 / 0 20 0 0
SILVER CITY 50 23 35 13 / 40 40 0 0
DEMING 60 28 45 17 / 10 30 0 0
LORDSBURG 58 27 42 15 / 40 40 0 0
WEST EL PASO METRO 65 38 49 25 / 0 20 0 0
DELL CITY 64 33 49 18 / 0 0 0 0
FORT HANCOCK 68 38 51 22 / 0 10 0 0
LOMA LINDA 60 34 44 23 / 0 10 0 0
FABENS 66 37 50 22 / 0 20 0 0
SANTA TERESA 63 35 48 22 / 0 20 0 0
WHITE SANDS HQ 60 35 46 22 / 0 20 0 0
JORNADA RANGE 60 26 45 14 / 0 20 0 0
HATCH 60 28 46 17 / 0 20 0 0
COLUMBUS 62 32 46 21 / 0 30 0 0
OROGRANDE 61 36 47 23 / 0 20 0 0
MAYHILL 53 23 35 15 / 0 30 0 0
MESCALERO 50 19 32 11 / 0 30 0 0
TIMBERON 50 23 33 16 / 0 30 0 0
WINSTON 50 24 34 12 / 20 40 0 0
HILLSBORO 57 25 41 13 / 20 30 0 0
SPACEPORT 58 27 45 17 / 0 20 0 0
LAKE ROBERTS 49 13 34 3 / 50 50 0 0
HURLEY 53 25 38 13 / 30 40 0 0
CLIFF 54 19 40 8 / 50 40 0 0
MULE CREEK 51 14 39 5 / 50 30 0 0
FAYWOOD 54 26 39 15 / 20 30 0 0
ANIMAS 61 25 46 14 / 40 40 0 0
HACHITA 61 26 46 13 / 20 40 0 0
ANTELOPE WELLS 62 27 48 14 / 20 40 0 0
CLOVERDALE 58 27 44 17 / 30 40 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MST THIS EVENING FOR
NMZ401>408.
TX...NONE.
&&
05 ROGASHHazardous weather outlook, Dec 13, 7:10 AM MST, 20 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 710 AM MST SUN DEC 13 2015 NMZ401>417-TXZ418>424-141345- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 710 AM MST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY TODAY WITH WINDS GUSTING FROM 30 TO 40 MPH THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY AGAIN MONDAY WITH WINDS GUSTING AROUND 30 TO 40 MPH IN THE AFTERNOON AND OVERNIGHT. THERE WILL ALSO BE A FEW MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN AND SNOW SHOWERS MONDAY NIGHT. SNOW AMOUNTS MAY REACH 3 INCHES OVER THE HIGHER MOUNTAINS BUT OTHERWISE RAIN AND SNOW AMOUNTS WILL BE MOSTLY LIGHT. .SPOTTER INFORMATION STATEMENT...SPOTTER INFORMATION SHOULD NOT BE REQUIRED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 1:51 PM MST | Winter Weather Advisory | EPZ | Grant, Hidalgo, Otero | 18 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.